Have you experienced extreme foot and leg edema plus hives while taking Actos and Glimepiride?

Question is Closed Report Mark as Favorite

Answers (1)

6 Mar 2010

There are no known interactions between Actos and Glimepride so it appears that you have had an allergic reaction to one of these medicines. Were you already taking one of these or did you start taking both of these at the same time. Please see your doctor.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Nocturnal Leg Cramps - I've been taking either the Klonopin or the alprazolam for the leg cramps?

... associated with ruptured disc's in the lumbar area also for extreme anxiety due to the interferon and the anxiety with that, I've been ...

1 answer 1 Oct 2009

Is a side effect of Actos tingling?

I am experiencing tingling in my left foot, leg, and palm of left hand especially at night. Just for a test, last night I took only 15 mg Actos and ...

2 answers 21 Oct 2010

My husband has just been diagnosed with lymphedema in his lower leg, ankle and foot. Does anyone?

... have this disease? Does anyone know what causes it, or what he can do to relieve the symptoms... MAJOR swelling until his lower leg looks almost ...

1 answer 1 Sep 2011

What causes pitting edema in right leg?

My right leg and foot are swollen two times the normal size, they are turning beet red, they feel like they have heat in them to the touch and they ...

2 answers 13 Apr 2013

What kind of specialist to see for weeping leg edema and cellulitis?

My cousin has weeping leg edema, very painful, and his internist diagnosed it as cellulitis - He is 79 yrs old with emphysema - and not improving on ...

3 answers 9 Sep 2013